# SDR MALA040306

- Difficulty date: April 3, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,874 hours, 26,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE CWP MASTER WARNING ON.  NO CONTROL IN MANUAL MODE, UNABLE TO CONTROL PRESS, WOULD NOT OPERATE IN AUTO AND WOULD ONLY WORK INTERMITTENTLY IN MANUAL.  AIR RETURN TO DTW.  MAINTENANCE FOUND PAX DOOR SEAL BLOWN OUT.  REMOVED AND REPLACED PAX DOOR SEAL IAW SF340 AMM CH 52-10-15-4.  LEAK CHECK GOOD.  PERFORMED AUTO AND MANUAL PRESSURIZATION CHECKS, ALL CHECKS GOOD.
